Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Child suffering with hepatitis A, taking liv52, Bcomplex. Advised omnacortil. Is it safe?

sir my daughter 9 years old girl suffering jaundice for last 45 days ...at the begining her bilrubin rate was 2, then 10 days back it increased to 9.9.......3 days back it was 9.6..........during this peroied one doctor adviced to give B..complex syrup and one ayurvedic medicin named Liv.52 ( himalaya).............then 3 days back i consulted a gastro enterologist doctor. he advised to give omnacortil 20 mg for one week and omnacortil 15 mg for next one week........she s sffering hepatitice A.............is ther any problem with give that tablet......any hight or weight problem or any other side effect.........please advise
Wed, 30 Jan 2013
Report Abuse
Emergency Medicine Specialist 's  Response
hi thanks for your query
as per discussion your child is a case of chronic active hepatitis
and there is beneficial role of steroid like omnacortil (prednisolon) for decrease progresion
side effects of prednisolone are --swelling, rapid weight gain, feeling short of breath;
severe depression,
bloody or tarry stools, coughing up blood;report to your doctor if any of them occurs
dose of prednisolone are given as per weight and the doses your daughter have are adequate.
take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hepatitis


Child suffering with hepatitis A, taking liv52, Bcomplex. Advised omnacortil. Is it safe?

hi thanks for your query as per discussion your child is a case of chronic active hepatitis and there is beneficial role of steroid like omnacortil (prednisolon) for decrease progresion side effects of prednisolone are --swelling, rapid weight gain, feeling short of breath; severe depression, bloody or tarry stools, coughing up blood;report to your doctor if any of them occurs dose of prednisolone are given as per weight and the doses your daughter have are adequate. take care